# SDR DALA2015071004256

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN BETWEEN BS 579 - 598 AND LONGERONS 25 - 26L.  SPLICE AND FINGER DOUBLER WERE REMOVED IAW SRM 51-30-2, 51-30-5.  DUE TO EXCESSIVE CORROSION IT WILL BE REPLACED IN DAMAGED AREA.  FINGER DOUBLER WAS FABRICATED IAW SRM 53-04-2, FINGER DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21, 14.  SPLICE AND FINGER DOUBLER WERE INSTALLED IAW SRM 51-30-2, 51-30-5.
